# SDR SWIA200515293

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,048 hours, 6,859 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT STAB TRIM INOPERATIVE.    REPLACED CAPT'S TRIM SWITCH. OPERATIONAL CHECK GOOD.
